Medindia

X

Over 100 Children Sick After Intake of "Miaow Miaow"

by Rajshri on  March 9, 2010 at 9:04 PM Alcohol & Drug Abuse News   - G J E 4
 Over 100 Children Sick After Intake of
More than a hundred school children in UK have fallen ill after taking a legally available drug that produces a high similar to ecstasy.
Advertisement

Marketed under the name Mephedrone, the drug is sold legally as a fertilizer but is more popular among students under a variety of names including "Bubble", "Miaow Miaow" and "Bounce". A secondary school in Leicestershire saw more than 180 of its students, including children as young as eight years old, fall ill due to the drug.

Advertisement
The Drug Liaison officer for Leicestershire Police, Steve Jackson revealed that the school principals in the region have called in a conference in order to curb the spread of the drug.

"This is an emerging drug which is causing us great concern. We shouldn't be fooled by the fact it is legal. It is seriously nasty stuff that is making a lot of people violently ill", Jackson added.


Source: Medindia
RAS
Advertisement

Post your Comments

Comments should be on the topic and should not be abusive. The editorial team reserves the right to review and moderate the comments posted on the site.
User Avatar
* Your comment can be maximum of 2500 characters
Notify me when reply is posted I agree to the terms and conditions
what do you do if your friends have been given some bubble and taken more than 3grams of it along with cider and cannobis? Do you tell someone and then lose your friend? Or don't tell anyone and lose your friend for good? H E L P please I don't know what to do. If you do then do something because you want to be going out with your friends having a good time not going to your mates funeral. .
courtney Monday, March 29, 2010

You May Also Like

Advertisement
View All

More News on: